# SDR 9518539926

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE AIRCRAFT STARTED TO PRESSURIZE NEGATIVELY.  PROBLEM CONTINUED DURING CLIMB AND COULD NOT CONTROL CABIN MANUALLY.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE DIFFERENTIAL PRESSURE SENSOR, OUTFLOW VALVE ACTUATOR, AND PRESSURE CONTROLLER.  OPERATIONAL CHECK GOOD.
